MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXIMA APDL; TUBE, DRAINAGE, SUPRAPUBIC

BOSTON SCIENTIFIC CORPORATION FLEXIMA APDL; TUBE, DRAINAGE, SUPRAPUBIC
Model Number M001275030
Medical Device Problem Codes Break (1069); Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the stent broke.On (b)(6) 2025, a 7.3 flexima all-purpose drainage catheter was selected for percutaneous liver abscess drainage.However, the following day, it was noted through the computerized tomography (ct) that the tube had come off within the liver.Subsequently, on (b)(6) 2025, the tube stent was removed.The pigtail was not straightened, so the tube was removed while straightening it with a guidewire.The suture seemed to get caught on something and could not be pulled out, so the procedure was unavoidably completed with a remaining suture inside the body, approximately 2cm from the body surface.On (b)(6) 2025, the suture was completely pulled inside the patient when visually checked.At this time, there were no adverse effects to the patient.As per physician, it is possible that a structure was formed within the liver and the suture may have been caught there.However, the physician doubted that a structure could be formed so quickly because it has not been long since it was placed.There were no patient complications reported.

Brand Name
FLEXIMA APDL
Common Device Name
TUBE, DRAINAGE, SUPRAPUBIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21323295
Report Number2124215-2025-05235
Device Sequence Number15627489
Product Code FFA
UDI-Device Identifier08714729300694
UDI-Public08714729300694
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K944290
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001275030
Device Catalogue NumberM001275030
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2025
Initial Report FDA Received Date02/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown